Alert archive / Alabama / Wind Advisories in 2022

Wind Advisory 14, NWS Birmingham, AL

November 26, 202239 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Nov 26, 2022, 1:38 AM CST for 39 counties in Alabama. It took effect at Nov 26, 2022, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2022, 1:38 AM CST (07:38 UTC)
In effect from
Nov 26, 2022, 6:00 PM CST
Expired
Nov 27, 2022, 9:00 AM CST
In force
15 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

247 
WWUS74 KBMX 260738
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
138 AM CST Sat Nov 26 2022

ALZ019-022-023-025>050-261600-
/O.NEW.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/
/O.CON.KBMX.FG.Y.0016.000000T0000Z-221126T1300Z/
Calhoun-Pickens-Tuscaloosa-Shelby-St. Clair-Talladega-Clay-
Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Anniston, Carrollton, Tuscaloosa, 
Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, 
Sylacauga, Ashland, Roanoke, Livingston, Eutaw, Greensboro, 
Moundville, Marion, Centreville, Clanton, Rockford, 
Alexander City, Dadeville, Valley, Lanett, Lafayette, Demopolis, 
Linden, Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, 
Tallassee, Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
138 AM CST Sat Nov 26 2022

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SUNDAY...

* WHAT...For the Dense Fog Advisory, visibility one quarter mile
  or less in dense fog. For the Wind Advisory, south winds 10 to
  20 mph with gusts up to 40 mph expected.

* WHERE...Portions of central Alabama.

* WHEN...For the Dense Fog Advisory, until 7 AM CST this 
  morning. For the Wind Advisory, from 6 PM this evening to 6 AM 
  CST Sunday.

* IMPACTS...Hazardous driving conditions due to low visibility
  this morning. Gusty winds could blow around unsecured objects, 
  especially outdoor decorations. Tree limbs could be blown down 
  and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects, especially outdoor
decorations.

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

ALZ011>015-017-018-020-021-024-261600-
/O.NEW.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Cherokee-
Cleburne-Jefferson-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Centre, Heflin, 
Birmingham, and Hoover
138 AM CST Sat Nov 26 2022

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SUNDAY...

* WHAT...South winds 10 to 20 mph with gusts up to 40 mph 
  expected.

* WHERE...Marion, Lamar, Fayette, Winston, Walker, Blount, 
  Etowah, Cherokee, Cleburne and Jefferson Counties.

* WHEN...From 6 PM this evening to 6 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects, 
  especially outdoor decorations. Tree limbs could be blown down 
  and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects, especially outdoor
decorations.

&&

$$
5 follow-up statements
959 
WWUS74 KBMX 261039
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
439 AM CST Sat Nov 26 2022

ALZ022-023-030>032-039-261845-
/O.CAN.KBMX.FG.Y.0016.000000T0000Z-221126T1300Z/
/O.CON.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/
Pickens-Tuscaloosa-Sumter-Greene-Hale-Marengo-
Including the cities of Carrollton, Tuscaloosa, Livingston, 
Eutaw, Greensboro, Moundville, Demopolis, and Linden
439 AM CST Sat Nov 26 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SUNDAY...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...South winds 10 to 20 mph with gusts up to 40 mph 
  expected.

* WHERE...Pickens, Tuscaloosa, Sumter, Greene, Hale and Marengo 
  Counties.

* WHEN...From 6 PM this evening to 6 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects, 
  especially outdoor decorations. Tree limbs could be blown down 
  and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ALZ019-025>029-033>038-040>050-261845-
/O.CON.KBMX.FG.Y.0016.000000T0000Z-221126T1300Z/
/O.CON.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/
Calhoun-Shelby-St. Clair-Talladega-Clay-Randolph-Perry-Bibb-
Chilton-Coosa-Tallapoosa-Chambers-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Anniston, Columbiana, Pelham, Alabaster, 
Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, Marion,
Centreville, Clanton, Rockford, Alexander City, Dadeville, 
Valley, Lanett, Lafayette, Selma, Prattville, Fort Deposit, 
Hayneville, Wetumpka, Tallassee, Montgomery, Tuskegee, 
Union Springs, Auburn, Opelika, Phenix City, Troy, and Eufaula
439 AM CST Sat Nov 26 2022

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SUNDAY...

* WHAT...For the Dense Fog Advisory, visibility one quarter mile 
  or less in dense fog. For the Wind Advisory, south winds 10 to 
  20 mph with gusts up to 40 mph expected.

* WHERE...Portions of central Alabama.

* WHEN...For the Dense Fog Advisory, until 7 AM CST this 
  morning. For the Wind Advisory, from 6 PM this evening to 6 AM 
  CST Sunday.

* IMPACTS...Hazardous driving conditions due to low visibility 
  this morning. Gusty winds could blow around unsecured objects, 
  especially outdoor decorations. Tree limbs could be blown down 
  and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

ALZ011>015-017-018-020-021-024-261845-
/O.CON.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Cherokee-
Cleburne-Jefferson-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Centre, Heflin, 
Birmingham, and Hoover
439 AM CST Sat Nov 26 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SUNDAY...

* WHAT...South winds 10 to 20 mph with gusts up to 40 mph 
  expected.

* WHERE...Marion, Lamar, Fayette, Winston, Walker, Blount, 
  Etowah, Cherokee, Cleburne and Jefferson Counties.

* WHEN...From 6 PM this evening to 6 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects, 
  especially outdoor decorations. Tree limbs could be blown down 
  and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
443 
WWUS74 KBMX 261333
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
733 AM CST Sat Nov 26 2022

ALZ011>015-017>050-262200-
/O.CON.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
733 AM CST Sat Nov 26 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SUNDAY...

* WHAT...South winds 10 to 15 mph with gusts up to 40 mph 
  expected.

* WHERE...Most of central Alabama.

* WHEN...From 6 PM this evening to 6 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects, 
  especially outdoor decorations. Tree limbs could be blown down 
  and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects, especially outdoor
decorations.

&&

$$
354 
WWUS74 KBMX 262040
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
240 PM CST Sat Nov 26 2022

ALZ011>015-017>050-271200-
/O.CON.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
240 PM CST Sat Nov 26 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SUNDAY...

* WHAT...South winds 10 to 20 mph with gusts up to 40 mph 
  expected.

* WHERE...Most of central Alabama.

* WHEN...From 6 PM this evening to 6 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects, 
  especially outdoor decorations. Tree limbs could be blown down 
  and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
928 
WWUS74 KBMX 271105
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
505 AM CST Sun Nov 27 2022

ALZ011>015-017>021-024>029-271500-
/O.EXT.KBMX.WI.Y.0014.000000T0000Z-221127T1500Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Jefferson-Shelby-St. Clair-Talladega-Clay-
Randolph-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Birmingham, Hoover, Columbiana, Pelham, Alabaster, 
Pell City, Moody, Talladega, Sylacauga, Ashland, and Roanoke
505 AM CST Sun Nov 27 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...Southwest winds 10 to 15 mph with gusts up to 40 mph.

* WHERE...Portions of north central Alabama.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ALZ022-023-030>050-271215-
/O.CON.KBMX.WI.Y.0014.000000T0000Z-221127T1200Z/
Pickens-Tuscaloosa-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-
Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Carrollton, Tuscaloosa, Livingston, 
Eutaw, Greensboro, Moundville, Marion, Centreville, Clanton, 
Rockford, Alexander City, Dadeville, Valley, Lanett, Lafayette, 
Demopolis, Linden, Selma, Prattville, Fort Deposit, Hayneville, 
Wetumpka, Tallassee, Montgomery, Tuskegee, Union Springs, Auburn,
Opelika, Phenix City, Troy, and Eufaula
505 AM CST Sun Nov 27 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* WHAT...Southwest winds around 10 to 15 mph with gusts up to 35
  mph.

* WHERE...Portions of central Alabama.

* WHEN...Until 6 AM CST early this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
212 
WWUS74 KBMX 271233
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
633 AM CST Sun Nov 27 2022

ALZ011>015-017>021-024>029-271500-
/O.CON.KBMX.WI.Y.0014.000000T0000Z-221127T1500Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Jefferson-Shelby-St. Clair-Talladega-Clay-
Randolph-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Birmingham, Hoover, Columbiana, Pelham, Alabaster, 
Pell City, Moody, Talladega, Sylacauga, Ashland, and Roanoke
633 AM CST Sun Nov 27 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 40 mph.

* WHERE...Portions of central Alabama.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Nov 25, 11:04 PM CST, 2 hours 34 minutes earlier.

Area forecast discussion, Nov 25, 11:04 PM CST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1104 PM CST Fri Nov 25 2022

...New AVIATION...

.SHORT TERM...
(Tonight through Saturday)
Issued at 915 PM CST FRI NOV 25 2022

Went ahead and issued a Dense Fog Advisory for roughly the
southern two thirds of the area. As mentioned previously, we
received rain today and the cloud cover dissipating late or not at
all allowed the low level moisture/ground moisture to remain high.
As cooler/drier air moves in, the moisture should condense as
ground fog and have some rise to it. Not every single location
will experience the fog, but it will be dense in may locations.
There may be some improvement as the night goes on especially
north. Additionally, plenty of traveling occurring on this holiday
weekend. Please slow down and be aware of the sudden reduction of
visibility that may occur.

75

Previous short-term discussion:
(Tonight through Saturday)
Issued at 611 PM CST FRI NOV 25 2022

Low clouds remain in the far south near TOI while all other areas
have seen these clouds dissipate. Due to cooler temperatures from
the clouds, rain today , and now some clearing other than high
clouds, fog will develop. The surface dew point depression will
run a degree or less in the south, where visibilities may drop
below 1 mile at times. Expect visibilities to bounce around as
drier air filters in from the north and temperatures fall. Areas
farther north, the fog may be more patchy and will monitor the
progression this evening.

75

Previous short-term discussion:
(This evening through Saturday)
Issued at 117 PM CST FRI NOV 25 2022

Saturday.

Ridging aloft will amplify further as it moves east of the area
while an upper low moves east from over the Desert Southwest to
over North-Central Texas during the day Saturday. Surface low
pressure will deepen across the Central and Southern Plains while
surface high pressure move southeast into the Carolinas. Clouds
will increase through the day on Saturday from the southwest. A
few showers will be possible across the west through the morning
hours, expanding eastward to include the central counties by
midday. Winds will become southeast with time with speeds from
7-14 mph. Highs will range from the lower 60s east to the upper
60s far south and far west.

05

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 258 PM CST FRI NOV 25 2022

Other than minor changes to temperatures and arrival/ending time
of rain chances, no changes were needed to the extended forecast
this afternoon.

14

Previous long-term discussion:
(Saturday night through Thursday)
Issued at 300 AM CST FRI NOV 25 2022

A closed upper-low over Texas will become a negatively-tilted open
wave as it ejects northeastward Saturday night. This will support
deepening low pressure near St. Louis with strong wind fields
throughout the column. Near-surface winds will have a significant
eastward component across Alabama Saturday afternoon and evening,
limiting quality moisture advection. The warm sector should become
pinched with surface-based CAPE remaining south of our forecast
area. Therefore, severe weather is not expected as widespread rain
and a few embedded elevated thunderstorms move across the state
Saturday night. A dry slot will quickly overspread the region by
Sunday morning with west-southwest winds leading to mild and dry
conditions Sunday afternoon. Similar conditions can be expected on
Monday with low-amplitude zonal flow in place between upper-level
troughs.

The next big weather system for the CONUS will take shape on
Tuesday as a strong jet stream amplifies across the Plains, while
a subtropical ridge amplifies over the Bahamas. This will induce
a southwesterly low-level jet and moisture advection from the
western Gulf of Mexico to the Ohio Valley. With dewpoints reaching
the mid to upper 60s across the Lower Mississippi Valley, severe
storms appear to be a threat to our west Tuesday afternoon into
Tuesday night. The degree of upper-level support and height/pressure
falls across Alabama is somewhat questionable due to the strength
of the subtropical ridge to our south. Confidence is too low to
mention severe storms in our forecast for this cycle, but that
could very well change in the next 24 hours.

87/Grantham

&&

.AVIATION...
(06Z TAFS)
Issued at 1051 PM CST FRI NOV 25 2022

Ceiling and vis restrictions start of the period for MGM/TOI/ANB
while EET/ASN/TCL have had some restrictions but are being
impacted by drier air slowly advecting from the north. BHM has
avoided this so far. Mentioned MIFG for some northern sites and
have conditions slowly improving through 12z. Held MGM/TOI at LIFR
overnight. Another storm system approaches from the west on
Saturday. MGM/TOI should stay restricted to LIFR much of the day.
The northern sites will have decreasing ceilings and by 18z MVFR
and IFR by 21z. Prob30 with showers enter the picture in the
afternoon with a few thunderstorms possible after 00z. Easterly
winds increase to 5-6kts by 12z, then veer to the southeast to
10-12kts gusts to 20-22kts in the late afternoon.

75

&&

.FIRE WEATHER...

A strong storm system will bring widespread rain to the area by
Saturday night with embedded heavy rain and thunderstorms through
early Sunday morning. 20ft winds will increase from the southeast
Saturday at 6-8mph, becoming southwest Sunday afternoon at
8-15mph. Dry weather will return for Sunday afternoon through
Monday with afternoon RH values above 45 percent.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     43  65  56  63 /   0  20 100  10
Anniston    45  65  58  65 /   0  20 100  10
Birmingham  48  64  56  64 /   0  30 100  10
Tuscaloosa  49  66  55  65 /   0  50 100   0
Calera      48  65  55  64 /   0  30 100  10
Auburn      50  64  59  67 /   0  10 100  20
Montgomery  50  66  59  68 /   0  30 100  10
Troy        51  67  59  69 /   0  20 100  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 7 AM CST Saturday for the following
counties: Autauga-Barbour-Bibb-Bullock-Calhoun-Chambers-Chilton-
Clay-Coosa-Dallas-Elmore-Greene-Hale-Lee-Lowndes-Macon-Marengo-
Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-
Sumter-Talladega-Tallapoosa-Tuscaloosa.

&&

SHORT TERM...75
LONG TERM....14
AVIATION...75
Hazardous weather outlook, Nov 25, 6:28 PM CST, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
628 PM CST Fri Nov 25 2022

ALZ011>015-017>050-270330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
628 PM CST Fri Nov 25 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Fog will reduce visibilities to mile or less at times overnight. The
most likely location to experience the fog will be south of I-20.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 9:07 PM CSTDense Fog AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Calhoun, Chambers and 23 more10 hr

Nearby

Wind Advisories in Alabama, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.